Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Pink bumps behind throat, diagnosed as post nasal drip, allergies. Causes and cure?

I have those pink bumps at the back of my throat.. No pain, no sore throat , they have just been there for almost 2 months now and wouldn t go away. Did the test for strep throat which came back negative. One doctor said it could be post nasal drip or allergies. But I am just so concerned what it really is and how do I get rid of it??
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the POST NASAL DRIP IS SEEN IN ALLERGIC SINUSOTIS
AFTER YOUR SINUSES GET AFFECTED ON AND OFF IT TURNS TO CHRONIC SINUSITIS
WHICH CAUSES CONTINUOUS DRAINING OF MUCUS FROM SINUSES
T0 CLEAR THIS TAKE METROGYL 200 MG BD
TAB FEXOFENADINE 120 MG OD
SYP TOSSEX 1 TSF AT NIGHT
SYP GELUSIL 2 TSF TDS
APPLY KENACORT ON BACK OF THROAT
CO COMPLETE TREATMENT GET XRAY PNS DONE AND GET SPECIALIST OPINION FOR FURTHER MANAGEMENT
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor